izpis_h1_title_alt

Asymmetric Robin problems with indefinite potential and concave terms
ID Papageorgiou, Nikolaos S. (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (665,32 KB)
MD5: 358D4D1ED858FBAF4264724E9004623F

Abstract
We consider a parametric semilinear Robin problem driven by the Laplacian plus an indefinite and unbounded potential. In the reaction, we have the competing effects of a concave term appearing with a negative sign and of an asymmetric asymptotically linear term which is resonant in the negative direction. Using variational methods together with truncation and perturbation techniques and Morse theory (critical groups), we prove two multiplicity theorems producing four and five, respectively, nontrivial smooth solutions when the parameter ▫$\lambda > 0$▫ is small.

Language:English
Keywords:indefinite and unbounded potential, concave term, asymmetric reaction, critical groups, multiple solutions, Harnack inequality
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Year:2019
Number of pages:Str. 69-87
Numbering:Vol. 19, iss. 1
PID:20.500.12556/RUL-108743 This link opens in a new window
UDC:517.956.2
ISSN on article:1536-1365
DOI:10.1515/ans-2018-2022 This link opens in a new window
COBISS.SI-ID:18385753 This link opens in a new window
Publication date in RUL:17.07.2019
Views:957
Downloads:536
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Advanced nonlinear studies
Shortened title:Adv. nonlinear stud.
Publisher:De Gruyter
ISSN:1536-1365
COBISS.SI-ID:15060569 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back